Generalized Vertex Induced Connected Subsets of a Graph

Title

Generalized Vertex Induced Connected Subsets of a Graph

Subject

Department of Science and Humanities

Description

Vol.2, 61-68

Creator

Manjunath N

Publisher

International Journal of Mathematics

Date

Language

English

Type

Article

Citation

Manjunath N, “Generalized Vertex Induced Connected Subsets of a Graph,” CHRIST (Deemed To Be University) Institutional Repository, accessed June 23, 2024, https://archives.christuniversity.in/items/show/853.

Output Formats